MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC GUTTA-SMART CONFORM FIT GP CRTG 23G; GUTTA-PERCHA

TULSA DENTAL PRODUCTS LLC GUTTA-SMART CONFORM FIT GP CRTG 23G; GUTTA-PERCHA
Catalog Number GSMART23G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 04/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
In this event it is reported that gutta-smart conform fit gp crtg 23g is said to exploded in flow handpiece and in patient's tooth #46.This fractured the tooth.The outcome of this event is unknown as of this mdr.
 
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.
 
Additional Manufacturer Narrative
No product being returned for investigation.Customer discarded product.No lot number provided.

Brand Name
GUTTA-SMART CONFORM FIT GP CRTG 23G
Common Device Name
GUTTA-PERCHA
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
MDR Report Key21864285
Report Number2320721-2025-00061
Device Sequence Number4592117
Product Code EKM
UDI-Device IdentifierD716GSMART23G1
UDI-PublicD716GSMART23G1
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberGSMART23G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/16/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown